# SDR AALA20061229

- Difficulty date: December 11, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 35008307
- Condition: Inoperative
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CCS INFLIGHT T2106/11DEC - LEFT WING AND BODY OVERHEAT LIGHT ILLUMINATED IN FLIGHT.  FOLLOWED RED BOOK PROCEDURE AND LIGHT WENT OUT IN FIVE AND ONE HALF MINUTES.  RETURNED TO CCS AND LANDED WITHOUT INCIDENT.  REPLACED OVERHEAT CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
